Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Solution of the nonlinear problem $ Au=N(u)$ in a Banach space


Authors: Martin Schechter, Jack Shapiro and Morris Snow
Journal: Trans. Amer. Math. Soc. 241 (1978), 69-78
MSC: Primary 47H15; Secondary 47H10
MathSciNet review: 492290
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We solve a nonlinear problem $ Au\, = \,N(u)$ where A is semi-Fredholm and N is a nonlinear compact operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47H15, 47H10

Retrieve articles in all journals with MSC: 47H15, 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0492290-7
PII: S 0002-9947(1978)0492290-7
Keywords: Nonlinear operator, nonlinear perturbation, compact operator, semi-Fredholm operator, fixed point theorem, existence theorem
Article copyright: © Copyright 1978 American Mathematical Society